# SDR USAA920082004

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139601 CORROSION ON SEAT TRACK UPPER AND LOWER FLANGE BETWEEN BS907 TO BS947.5, WL208.1, LBL45.50.  REPAIRED SEAT TRACK UPPER AND LOWER FLANGE BETWEEN BS907 TO BS947.5, WL208.1, LBL45.50 IAW B737 SRM 53-00-52-2R.
